| Model Number |
FX4812MLC |
| Medical Device Problem Codes |
Use of Device Problem (1670); Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
12/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to loss of osseointegration approximately two and a half years since the implant placement date.Oral hygiene around the implant site was good.Bone quality at surgical site was type 2.During the surgery, local infection was observed.Patient will later require another surgical intervention.